# SDR BB07032

- Difficulty date: March 31, 2007
- Submitted: April 2, 2007
- Operation: Air carrier
- Aircraft: N245AY
- Make and model: Boeing 767201
- Aircraft serial: 23897
- Aircraft time: 80,331 hours, 16,824 cycles
- Engine: Ge CF680
- Engine time: 61,254 hours, 12,719 cycles
- System (JASC): 7932 · Engine Oil Quantity
- Part: Transmitter
- Part number: 8TJ146AAA1
- Part serial: B0120
- Condition: Failed
- Location: Oil Qty
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 1015, PHL-STT:  ABOUT 20 MINUTES AFTER DEPARTURE, RIGHT ENGINE OIL QUANTITY INDICATION DROPPED TO ZERO.  OIL PRESSURE REMAINED NORMAL.  FLIGHT RETURNED TO PHL.  MAINTENANCE REPLACED THE RIGHT OIL QUANTITY TRANSMITTER.  NO FURTHER FAULTS.
